# SDR ASAA2023021641958

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 56,699 hours, 19,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R Fwd Overwing E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD SLIDE/OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED IAW B737-800 AMM 33-51-04-960-801. OPS TEST GOOD.
